MAUDE Adverse Event Report: DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA); SCALER, ULTRASONIC

DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA); SCALER, ULTRASONIC
Catalog Number 81201
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a bobcat pro g130, they allege that the insert tip gets hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Cn won hose,tubing, kink/pinch/twist found that the water tubing on the handpiece cable is twisted badly causing poor water flow and generating the heat.Will replace damaged /worn components and recalibrate unit to factory specs upon estimate approval.

Brand Name
BOBCAT PRO 115V DOM PACKED(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22180347
Report Number2424472-2025-00073
Device Sequence Number9311591
Product Code ELC
UDI-Device IdentifierD003812011
UDI-PublicD003812011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81201
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown